Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Is a semidirect product of groups necessarily a group?


Authors: Gary F. Birkenmeier, C. Brad Davis, Kevin J. Reeves and Sihai Xiao
Journal: Proc. Amer. Math. Soc. 118 (1993), 689-692
MSC: Primary 20N05; Secondary 20E22
DOI: https://doi.org/10.1090/S0002-9939-1993-1157998-2
MathSciNet review: 1157998
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to provide nonassociative commutative loops which are semidirect products of subgroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20N05, 20E22

Retrieve articles in all journals with MSC: 20N05, 20E22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1157998-2
Keywords: Loop, group, semidirect product, nucleus, field
Article copyright: © Copyright 1993 American Mathematical Society